Alert archive / Florida / Tornado Warnings in 2020
Tornado Warning 43, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 29, 2020, 7:12 PM EDT for Gadsden County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2020, 7:12 PM EDT (23:12 UTC)
- Expired
- Apr 29, 2020, 7:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Gadsden County, FL
The radar
The Tallahassee radar (KTLH), 42 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
844
WFUS52 KTAE 292312
TORTAE
FLC039-292345-
/O.NEW.KTAE.TO.W.0043.200429T2312Z-200429T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
712 PM EDT Wed Apr 29 2020
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Central Gadsden County in Big Bend of Florida...
* Until 745 PM EDT.
* At 712 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Greensboro, or 9 miles west of Quincy, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Greensboro around 720 PM EDT.
Quincy around 735 PM EDT.
Other locations impacted by this tornadic thunderstorm include Santa
Clara, Hardaway, Littman, Gretna, Juniper, Douglas City, Mount
Pleasant, Quincy Airport and Sawdust.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3052 8477 3070 8472 3071 8471 3059 8451
3050 8474
TIME...MOT...LOC 2312Z 219DEG 19KT 3053 8474
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
15-HARRIGAN4 follow-up statements
344
WWUS52 KTAE 292315
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
715 PM EDT Wed Apr 29 2020
FLC039-292345-
/O.CON.KTAE.TO.W.0043.000000T0000Z-200429T2345Z/
Gadsden FL-
715 PM EDT Wed Apr 29 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR NORTH
CENTRAL GADSDEN COUNTY...
At 714 PM EDT, a confirmed tornado was located over Greensboro, or 9
miles west of Quincy, moving northeast at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Quincy around 740 PM EDT.
Other locations impacted by this tornadic thunderstorm include Santa
Clara, Littman, Gretna, Douglas City, Mount Pleasant, Quincy Airport
and Sawdust.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3053 8475 3070 8472 3071 8471 3059 8451
3052 8473
TIME...MOT...LOC 2314Z 219DEG 19KT 3054 8473
TORNADO...OBSERVED
HAIL...0.00IN
$$
15-HARRIGAN033
WWUS52 KTAE 292320
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
720 PM EDT Wed Apr 29 2020
FLC039-292345-
/O.CON.KTAE.TO.W.0043.000000T0000Z-200429T2345Z/
Gadsden FL-
720 PM EDT Wed Apr 29 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR NORTH
CENTRAL GADSDEN COUNTY...
At 720 PM EDT, a confirmed tornado was located over Greensboro, or 7
miles west of Quincy, moving northeast at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Gadsden County, including the following locations...
Douglas City and Gretna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3056 8473 3063 8470 3069 8467 3063 8457
3055 8471
TIME...MOT...LOC 2320Z 219DEG 19KT 3057 8470
TORNADO...OBSERVED
HAIL...0.00IN
$$
15-HARRIGAN933
WWUS52 KTAE 292333
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
733 PM EDT Wed Apr 29 2020
FLC039-292345-
/O.CON.KTAE.TO.W.0043.000000T0000Z-200429T2345Z/
Gadsden FL-
733 PM EDT Wed Apr 29 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR NORTH
CENTRAL GADSDEN COUNTY...
At 733 PM EDT, a confirmed tornado was located near Quincy, moving
northeast at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Gretna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3062 8465 3064 8468 3068 8466 3064 8458
3061 8464
TIME...MOT...LOC 2333Z 219DEG 19KT 3063 8465
TORNADO...OBSERVED
HAIL...0.00IN
$$
15-HARRIGAN020
WWUS52 KTAE 292340 RRA
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
740 PM EDT Wed Apr 29 2020
FLC039-292350-
/O.EXP.KTAE.TO.W.0043.000000T0000Z-200429T2345Z/
Gadsden FL-
740 PM EDT Wed Apr 29 2020
...THE TORNADO WARNING FOR NORTH CENTRAL GADSDEN COUNTY WILL EXPIRE
AT 745 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3062 8465 3064 8468 3068 8466 3064 8458
3061 8464
TIME...MOT...LOC 2340Z 219DEG 19KT 3066 8462
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 29, 6:42 PM EDT, 30 minutes earlier.
Area forecast discussion, Apr 29, 6:42 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
642 PM EDT Wed Apr 29 2020
.AVIATION...
[Through 00Z Friday]
SHRA/TSRA are ongoing across the center portions of our CWA from
ABY southward to ECP and just west of TLH. Also, another line is
developing across central and southern Alabama. Both of these area
will move eastward so the threat of rain will continue through the
evening hours. Short term models have the area moving through TLH
around 4Z and through VLD around 7Z. A return to VFR is expected
Thursday with gusty late morning and afternoon westerly winds.
&&
.PREV DISCUSSION [304 PM EDT]...
.NEAR TERM [Through Thursday]...
Cold front will enter our western areas this evening and push
through the Big Bend before dawn. Showers and storms are
developing over the western half of our CWA with nothing severe to
this point at 3PM ET. The atmosphere has been slow to destabilize
despite the amount of sun this morning/early afternoon. The storm
prediction center reduced the threat for severe storms to
marginal (1 of 5); thus removing the slight risk for the area.
Strong to locally damaging winds and an isolated tornado is still
possible but the probability has lowered since this morning.
However, there is a wake low that is causing strong winds across
the Gulf waters south of Mobile and the adjacent coastal areas of
southern Alabama. This bears watching as it moves eastward that
could cause 40-50 MPH as that tight gradient moves into our Gulf
waters. These wind speeds could down a few trees if fully
realized.
.SHORT TERM [Thursday night through Friday night]...
Surface high pressure will slide across the Gulf waters this
period with northwest winds Thursday night becoming westerly
Friday and Friday night. In the wake of the upper low departing,
dry northwest flow will be in place. Highs Friday will be around
80 degrees. Lows each night will bottom in in the low to mid 50s.
.LONG TERM [Saturday Through Wednesday]...
Northwest flow will become fairly zonal late in the weekend as
surface high pressure elongates across the eastern Gulf and
western Atlantic. This will keep surface winds southwesterly and
building heights will keep systems to the north until Wednesday
when the next frontal passage is possible. Increasing thickness
values will lead to a warmup into the upper 80s Saturday and into
the 90s Sunday through Wednesday. The next appreciable chance for
rain will come Wednesday if the frontal system moves through.
Still a lot of uncertainty that far out.
.MARINE...
A cold front with showers and storms will move across the coastal
waters tonight. Small craft should exercise caution behind the
front with winds decreasing Thursday night. Afterwards, marine
conditions will become favorable through the weekend into early
next week.
.FIRE WEATHER...
High dispersions are likely the next couple of days with high
mixing heights and stronger transport winds. Other than that, no
hazardous fire weather conditions expected.
.HYDROLOGY...
The cold front will sweep through today and tonight with rainfall
amounts of less than an inch. Beyond tonight, virtually no
rainfall is expected and a period of dry weather is expected.
Many local rivers are in minor flood stage or forecast to get to
minor flood stage.
Please visit weather.gov/tae/hydrology_ahps_mmefs_monitor_tae for
the latest river forecasts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 59 79 51 81 54 / 70 0 0 0 0
Panama City 61 76 58 78 62 / 60 0 0 0 0
Dothan 55 73 51 78 54 / 60 0 0 0 0
Albany 59 74 51 78 54 / 80 0 0 0 0
Valdosta 61 76 51 78 54 / 70 10 0 0 0
Cross City 64 79 54 79 56 / 60 30 0 0 0
Apalachicola 62 75 58 76 62 / 70 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...SchollIn the hours before
Special weather statement, Apr 29, 1:55 PM EDT, 5 hours 17 minutes before
Special Weather Statement National Weather Service Tallahassee FL 1255 PM CDT Wed Apr 29 2020 FLZ008-010-012-291845- Central Walton FL-Inland Bay FL-Washington FL- 1255 PM CDT Wed Apr 29 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAY...SOUTHEASTERN WALTON AND CENTRAL WASHINGTON COUNTIES UNTIL 145 PM CDT... At 1254 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Vernon, moving northeast at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Vernon, Live Oak, Wausau, Ebro, Brock Crossroad, Greenhead, Red Head, Holmes Valley, Millers Ferry, Smyrna, Spring Hollow, Sylvania and Riverside. LAT...LON 3042 8600 3067 8580 3071 8555 3038 8570 TIME...MOT...LOC 1754Z 239DEG 49KT 3051 8578 13-LN
Special weather statement, Apr 29, 2:55 PM EDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
255 PM EDT Wed Apr 29 2020
FLZ012-112-291945-
Coastal Bay FL-Inland Bay FL-
255 PM EDT Wed Apr 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR BAY COUNTY UNTIL 345 PM EDT/245
PM CDT/...
At 254 PM EDT/154 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Panama City Beach to
13 miles southwest of Panama City. Movement was northeast at 30 mph.
Winds up to 45 mph are possible with these storms.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Springfield,
Hiland Park, Tyndall Air Force Base, Parker, St Andrews State Park,
Southport, Fountain, Allanton, Cedar Grove, Dirego Park, Beacon
Beach, College Station, Bayou George, West Panama City, Camp Flowers
and Bahama Beach.
LAT...LON 3031 8583 3044 8558 3044 8549 3049 8548
3054 8539 3002 8539 2998 8566 3011 8586
TIME...MOT...LOC 1854Z 237DEG 28KT 3019 8581 3005 8584
21-WDSpecial weather statement, Apr 29, 3:51 PM EDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
351 PM EDT Wed Apr 29 2020
FLZ012>014-112-114-292045-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
Coastal Gulf FL-
351 PM EDT Wed Apr 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GULF...SOUTHEASTERN
BAY AND SOUTHWESTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA
UNTIL 445 PM EDT/345 PM CDT/...
At 351 PM EDT/251 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Callaway to 11 miles
southwest of Tyndall Air Force Base. Movement was east at 25 mph.
Winds up to 45 mph are possible with these storms.
Locations impacted include...
Callaway, Port St. Joe, Mexico Beach, Stonemill Creek, Tyndall Air
Force Base, Parker, Wewahitchka, Nixon, Honeyville, Allanton,
Highland View, Chipola Cutoff, Ward Ridge, Overstreet, Milltown,
Cairo, Davis Beach, Kinard, Broad Branch and Chipola Park.
LAT...LON 2983 8549 2988 8549 2999 8567 3036 8545
3035 8515 3013 8514 3011 8514 3011 8515
2978 8526
TIME...MOT...LOC 1951Z 261DEG 19KT 3015 8548 2990 8566
21-WDSpecial weather statement, Apr 29, 4:45 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
345 PM CDT Wed Apr 29 2020
ALZ068-FLZ007>010-108-292145-
Geneva AL-Central Walton FL-Holmes FL-South Walton FL-
North Walton FL-Washington FL-
345 PM CDT Wed Apr 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR GENEVA...WALTON...HOLMES AND
WESTERN WASHINGTON COUNTIES UNTIL 445 PM CDT...
At 344 PM CDT, Doppler radar was tracking a line of light rain
extending from near Samson to 6 miles northwest of Mary Esther.
Movement was east at 25 mph. Strong winds up to 45 mph are possible
behind this line as it moves east.
Locations impacted include...
Santa Rosa Beach, De Funiak Springs, Geneva, Bonifay, Hartford,
Slocomb, Samson, Eglin Air Force Base, Union, Liberty, Live Oak,
Freeport, Malvern, Paxton, Ponce De Leon, Caryville, Esto,
Westville, Coffee Springs and Noma.
LAT...LON 3038 8633 3042 8631 3039 8626 3040 8623
3042 8627 3038 8616 3039 8611 3044 8616
3047 8613 3046 8619 3050 8620 3046 8639
3099 8639 3100 8619 3119 8619 3120 8549
3104 8549 3027 8607 3036 8640 3040 8639
TIME...MOT...LOC 2044Z 266DEG 23KT 3115 8606 3046 8675
21-WDSpecial weather statement, Apr 29, 4:49 PM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
449 PM EDT Wed Apr 29 2020
FLZ012>014-026-112-292130-
Coastal Bay FL-Liberty FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
449 PM EDT Wed Apr 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GULF...EASTERN
BAY...SOUTHWESTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA AND
SOUTHWESTERN LIBERTY COUNTIES IN BIG BEND OF FLORIDA UNTIL 530 PM
EDT/430 PM CDT/...
At 448 PM EDT/348 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles north of Mexico Beach, or 13 miles east of
Callaway, moving northeast at 25 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Stonemill Creek, Wewahitchka, Honeyville, Abe Springs, Sharpstown,
Allanton, Chipola Cutoff, Red Hill, Overstreet, Marysville, Scotts
Ferry, Kinard, Hugh Creek, Broad Branch, Chipola Park, Wetappo and
Frink.
LAT...LON 3005 8548 3035 8529 3040 8506 3004 8507
3000 8524 2998 8537 3001 8537 3002 8539
2998 8539 2997 8542
TIME...MOT...LOC 2048Z 240DEG 16KT 3007 8536
21-WDSpecial weather statement, Apr 29, 5:55 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
555 PM EDT Wed Apr 29 2020
ALZ068-069-FLZ007>013-108-112-292245-
Geneva AL-Houston AL-Coastal Bay FL-Central Walton FL-Holmes FL-
Inland Bay FL-Calhoun FL-South Walton FL-Jackson FL-North Walton FL-
Washington FL-
555 PM EDT Wed Apr 29 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GENEVA AND SOUTHERN
HOUSTON COUNTIES IN SOUTHEASTERN ALABAMA...WESTERN JACKSON...BAY...
NORTHWESTERN CALHOUN...CENTRAL WALTON...HOLMES AND WASHINGTON
COUNTIES IN THE PANHANDLE OF FLORIDA UNTIL 645 PM EDT/545 PM CDT/...
At 553 PM EDT/453 PM CDT/, Doppler radar was tracking light rain
along a line extending from near Taylor to 9 miles south of Santa
Rosa Beach. Movement was east at 40 mph. Wind speeds up to 45 mph
are possible behind this line of light rain.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Cottonwood,
Vernon, Santa Rosa Beach, De Funiak Springs, Bonifay, Geneva,
Marianna, Chipley, Graceville, Dothan, Springfield, Hartford, Taylor,
Ashford, Slocomb and Cowarts.
LAT...LON 3039 8639 3038 8633 3042 8631 3039 8626
3040 8623 3042 8627 3039 8611 3044 8616
3047 8613 3046 8619 3050 8620 3048 8622
3047 8637 3120 8582 3118 8510 3115 8507
3055 8533 3000 8568 3022 8605 3031 8639
TIME...MOT...LOC 2153Z 255DEG 36KT 3113 8553 3024 8629
21-WDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 5:18 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 19 hr |
| Apr 29, 6:15 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Apr 29, 1:55 PM EDT | Special Weather Statement | TAE | Washington | 50 min |
| Apr 29, 2:55 PM EDT | Special Weather Statement | TAE | Bay | 50 min |
| Apr 29, 3:51 PM EDT | Special Weather Statement | TAE | Bay, Gulf | 54 min |
| Apr 29, 4:45 PM EDT | Special Weather Statement | TAE | Holmes, Walton | 60 min |
| Apr 29, 4:49 PM EDT | Special Weather Statement | TAE | Calhoun | 41 min |
| Apr 29, 5:05 PM EDT | Tornado Warning | TAE | Calhoun, Gulf | 10 min |
| Apr 29, 5:25 PM EDT | Special Marine Warning | TAE | 95 min | |
| Apr 29, 5:55 PM EDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 50 min |
| Apr 29, 6:38 PM EDT | Special Marine Warning | TAE | 97 min | |
| Apr 29, 6:54 PM EDT | Special Marine Warning | TAE | 66 min | |
| Apr 29, 7:19 PM EDT | Special Weather Statement | TAE | Gadsden | 41 min |
| Apr 29, 7:27 PM EDT | Special Weather Statement | TAE | Gulf, Liberty | 48 min |
| Apr 29, 7:32 PM EDT | Tornado Warning | TAE | Gadsden | 28 min |
Nearby
Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.